# SDR AT9900854

- Difficulty date: November 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N838AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47442
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Bs 887 - 965
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOOR PANEL CRACKED (HAT SECTION) AND CORRODED AROUND SCREW HOLE.  FABRICATED PANEL REPAIR, FABRICATED 5 REPAIR HAT SECTIONS, DRILLED, DEBURRED, TREATED, PRIMED, AND INSTALLED REPAIR AND HAT SECTIONS IAW DC9 SRM 51-10-4, 51-10-3, 51-30-2, AND DC9 MM 25-11-0.
